Tokyo Metropolitan University Library

Osaka journal of mathematics

(南大沢:数理科学). -- 1 (1964)-. -- Dept. of Mathematics, Osaka University, 1964. <SB00014807>
Tag:
No tag is registered
URL:

Collective HoldingsList 1-1 of about 1

No. Library Location Location2 Call No Volume Available Years/Months Note
0001 Mathematics Library Mathematics Library R/163/1-10 1-60, 61(1) 1964-2024
No. 0001
Library Mathematics Library
Location Mathematics Library
Location2
Call No R/163/1-10
Volume 1-60, 61(1)
Available Years/Months 1964-2024
Note

Bibliography Details

title and statement of responsibility area Osaka journal of mathematics
edition area (南大沢:数理科学)
Volumes and Years of Serial 1 (1964)-
publication,distribution,etc.,area [Toyonaka] : Dept. of Mathematics, Osaka University
publication,distribution,etc.,area [Osaka] : Dept. of Mathematics, Osaka University
physical description area v : ill ; 26 cm
variant titles 略タイトル(雑誌書誌レコード):Osaka j. math
variant titles キータイトル(雑誌書誌レコード):Osaka journal of mathematics
note Published: Tokyo : Kinokuniya Book Store, v. 16 (1979)-
NCID AA00765910
text language code English French
ISSN 00306126
relation bibliography link 継続前誌 :Journal of mathematics, Osaka City University <SB00055019>
relation bibliography link 継続前誌 :Osaka mathematical journal <SB00014808>
author link Osaka University. Dept. of Mathematics <>
author link 大阪市立大学数学科||オオサカ シリツ ダイガク スウガクカ <AU00648237>
subject headings Mathematics -- Periodicals